MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U357578
Medical Device Problem Codes Retraction Problem (1536); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported malfunction, a lot number was provided, and a lot history review was performed.The sample's return is still pending.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u357578 pta balloon dilatation catheter allegedly experienced material rupture.This report was received from a single source.This malfunction involved a patient with no patient consequences.The reported male patient was (b)(6) years of age and (b)(6) lbs.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u357578 pta balloon dilatation catheter allegedly experienced material rupture.This report was received from a single source.This malfunction involved a patient with no patient consequences.The reported male patient was 48 years of age and 165 lbs.
 
Additional Manufacturer Narrative
H10.For the reported event, lot number was provided, and lot history review.The sample was returned for evaluation.Balloon rupture, and retraction issue was confirmed for the device.A root cause has not been determined.The device was labeled for single use.H10:g4 h11: h2, h6 (device, results, conclusion) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRAVERSE 035 PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9598088
Report Number2020394-2020-00546
Device Sequence Number19438887
Product Code LIT
UDI-Device Identifier00801741093470
UDI-Public(01)00801741093470
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU357578
Device Catalogue NumberU357578
Device Lot NumberCMDT0189
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date04/02/2020
Patient Sequence Number1